# SDR HEEA087122

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N505PH
- Make and model: Skrsky S76C
- Aircraft serial: 760505
- Aircraft time: 3,470 hours
- Engine: Tmeca ARRIEL1S1
- System (JASC): 7250 · Turbine Section
- Part: Check Valve
- Part number: 0292727180
- Part serial: 185B
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE LEAKS OIL STATICLY FROM BURNER CAN.
